# SDR VTZA98315

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Activated
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6764 - PWM-IAD - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS THE FLAP FAULT WARNING LIGHT ILLUMINATED.  FLAPS STUCK AT ZERO.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET CIRCUIT BREAKER.  MAINTENANCE ALSO OPENED RIGHT 1021 TO WATCH FLAPS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETRN TO SERVICE.  (M)
